# SDR CA070105007

- Difficulty date: January 3, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 14,790 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 66082019
- Part serial: 1517
- Condition: Sheared
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT GENERATOR CAME OFF LINE .5 HR BEFORE LANDING . THE INDICATOR SHOWED 0 AMPS, A RESET WAS ATTEMPED BUT DID NOT COME ONLINE. WHEN MAINTENANCE REMOVED THE GENERATOR FOR INSPECTION, THE GENERATOR SHAFT WAS FOUND SHEARED. THE GENERATOR WAS INSPECTED FURTHER AND ROTATED FREELY. CAUSE OF SHEARED SHAFT IS UNKNOWN. (TC NR 20070105007)
